# SDR FDEA201501060040

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 62,650 hours, 22,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3216
- Condition: Damaged
- Location: Bs 208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENER AT BS 208 RBL 4.  REPAIRED IAW SRM 51-00-01 REPAIR 6.
